# SDR MALA975981

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 7603 · Power Lever
- Part: Solenoid
- Condition: Lack Of Lube
- Location: Flight Idle Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE COMPLETED OPS CHECK OF FLIGHT IDLE STOP SOLENOID, LUBRICATED SOLENOID.  OPS CHECK GOOD.
